Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


brown patches on my face
Jul 13, 2007

hi, i am on stocrin 1/day and combivir 2/day for 6 months now.. i have recently noticed brown patches on my face.. please advise.. i am light complexion. thanx

Response from Dr. Henry

Most patients on your regimen do develop skin or facial discoloration. I have seen a small number of patients develop skin pigmentation changes due to the AZT in Combivir though that more often seems to happen in African Americans and commonly has involved the hands, nails and to a lesser degree the face. I recommend seeing a dermatologist to make a specific diagnosis and treatment plan since a wide variety of skin conditions (both HIV-related and unrelated)can cause brown patches. KH



Previous
gusta67
Next
Taste salt in mouth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement